# SDR IPXA1564498

- Difficulty date: January 24, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO BAY OTBD SEAT TRACK BS 900-1080, RBL 60, WL 208 CORRODED AT THE NUTPLATE HOLES.  REPLACED SEAT TRACK IAW SRM 53-00-52-1A 1, SRM 51-40-02-0G, SRM 53-40-52-0I-1, SRM 51-10-02-0G, AMM 53-01-01-4, SRM 51-40-05-0G, SRM 51-40-08-0G.
